MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY EVERLAST SZ 2 8MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY EVERLAST SZ 2 8MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 33682208
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).(b)(6) 2021: intra-operative fracture (r lateral distal tibial fx).After making tibial cut, a fracture was noted in r lat distal tibia-non-displaced.No additional procedures or fixation was needed.Components were stable, ankle was stable at end of procedure.".

Brand Name
INFINITY EVERLAST SZ 2 8MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20426072
Report Number3010667733-2024-00708
Device Sequence Number12659937
Product Code HSN
UDI-Device Identifier00889797074445
UDI-Public00889797074445
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33682208
Device Lot Number1686494
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient Weight88 KG